Menstruation After Taking 40 Days Off?
Morning … I want to ask, I gave up after I gave birth. After 1 month I gave birth, there was no more blood coming out. I also injected a mainstay for 3 months … after 40 days after the 40th day, my blood spots came out like tomorrow. is it dangerous or normal thanks doctor answer I really need …
Hello, thank you for asking at HealthReplies.com
Postpartum is the time of bleeding that occurs starting from after delivery to 60 days. Although the average woman experiences up to 40 days. Sometimes when the childbirth ends directly enter the first day of the menstrual cycle, which is marked by the release of menstrual blood. This can be distinguished from bleeding due to disease. Where menstrual blood will be the same as your usual menstruation. Includes the amount of blood and length of menstruation. If different, health problems can be suspected.
In addition, family planning injections every 3 months can also cause bleeding. 3-month KB injections contain Progestin which is similar to the hormone progesterone. In preventing pregnancy, this hormone works by preventing ovulation or release of eggs by the ovaries, thinning the lining of the uterine lining and preventing sperm from entering the uterus by producing thick mucus in the cervix.
If bleeding in large quantities occurs more than 7 days accompanied by cramps in the lower abdomen, feeling weak and dizzy dizzy and pale, immediately consult with your obstetrician. The doctor will do an examination to find out the cause of your bleeding.
Eat foods that contain iron, such as red meat and beef liver. If needed, ask your doctor for supplements that contain iron. This is to prevent anemia caused by bleeding.
Thus hopefully useful.